# SDR SIMA201115803

- Difficulty date: June 7, 2011
- Submitted: June 8, 2011
- Operation: Air carrier
- Aircraft: N841AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145667
- Aircraft time: 19,614 hours, 20,078 cycles
- System (JASC): 3417 · Air Data Computer
- Part: Adc
- Part number: 7014700626
- Part serial: 03036849
- Condition: Failed
- Location: Nr 1
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON FLIGHT 4250 THE CREW REPORTED THAT DURING CRUISE THEY HAD A LOSS OF AIR SPEED.  THE INSTRUMENTS SHOWED ZERO AND ALTIMETER 2000 FEET IN FLIGHT.  THE CAPTAIN DECLARED AN EMERGENCY.  PRIOR TO LANDING THE INDICATIONS RETURNED TO NORMAL.  THE AIRCRAFT LANDED WITHOUT INCIDENT.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE NR 1 AIR DATA COMPUTER IAW AMM 34-15-01.  THE OPERATIONAL CHECK WAS GOOD.  THIS AIRCRAFT IS RVSM ELIGIBLE.  THE AIRCRAFT WAS RETURNED TO SERVICE.
